Will this side effects reduce or go away. Will any medication reduce this side effect.
Will the side effect (nausea and vomiting sensation) reduce or go away while taking Victoza?
Question posted by Vijayjain on 5 April 2011
Last updated on 3 January 2019 by marilynslagel
I titrated up to the 1.8 dose 2 weeks ago and still have the side effect of GERD and constipation. I'm hoping both improve with time. If not, I'm not sure I'll continue the Victoza. I hate feeling like this.
Yes. The side effects do eventually stop or subside quite a bit but the weight loss stops to.
From experience, they probably will. I started with .6 about a month ago. After a week went to 1.2 and yesterday started 1.8. The first 2 or 3 days after starting .6 and 1.2 I had migraines and nausea, some diarrhea (2 bouts of throwing up sensations after starting 1.2). I went to 1.8 yesterday and today feel REALLY nauseas and have bad agita (I had soup for lunch 9 hrs ago and I still feel like it's repeating on me). I'm going to try and get through the next few days. Before my numbers were in the 170s and now I'm 90-110.
You may find these comments from Victoza users interesting
Nausea is a very common side effect and often reason for patients to stop treatment.
- Victoza uses and safety info
- Victoza information for Healthcare Professionals (includes dosage details)
- Side effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.